MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L18GA (3.5F) 1.15MM X 60CM; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES L-CATH PICC S/L18GA (3.5F) 1.15MM X 60CM; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384464
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint sample has been returned for investigation and is currently in process.A follow up report will be submitted upon the closure of the investigation.
 
Event or Problem Description
Reporter states 7 piccs from this lot were cracked/leaking at the hub.
 
Additional Manufacturer Narrative
After a thorough review of the manufacturing and inspection records for this lot, no deviations or non-conformances were identified.A total of 71 units were returned for evaluation.Functional testing was conducted on 13 of these units by crimping the tubing with a hemostat to assess for leakage.Leakage was observed from the hub during testing; the complaint is confirmed.The most probable root cause is the presence of gate vestige on the sealing surface, which likely contributed to sealing inconsistencies and made the hub susceptible to leakage.To address this issue, (b)(4) was completed to relocate the gate away from the sealing surface.This redesign eliminates the potential for gate vestige to interfere with sealing integrity.Additional information provided in h.3., h.6.And h.11.

Brand Name
L-CATH PICC S/L18GA (3.5F) 1.15MM X 60CM
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21990526
Report Number0001625425-2025-01008
Device Sequence Number15532000
Product Code LJS
UDI-Device Identifier00886333209835
UDI-Public(01)00886333209835(17)271005(10)11594450
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230669
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384464
Device Lot Number11594450
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown